# SDR CALA2016051600300

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 52,244 hours, 19,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283W6032
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK INTERIOR EMER LIGHTS AT OVERHEAD BINS ROWS 21DEF, 23DEF, 26DEF, 28DEF & 34DEF ARE INOPERATIVE.  R & R EMER POWER SUPPLY PACK IAW AMM 33-51-06-960-806.  PERFORMED A SUCCESSFULL OPERATIONS TEST IAW AMM 33-51-06-710-005.
